# SDR AALA202502285256

- Difficulty date: February 28, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 66,372 hours, 28,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE SKIN UNDER LEFT HAND RAM AIR INLET AT BS 500I BETWEEN S22L AND S23L. ACCOMPLISHED DOUBLER REPAIR PER EA 362009..
